Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goukis362

does accutane make ur acne sore/tender/painful?

this is gonna be about my 3rd week of accutane....the new breakouts from accutane are still here....my question is, is it normal for accutane to make ur acne all big/red/sore and have a head on it?...im not gonna pop it cause i think that would cause more irratation.....i just hope that the initial breakout has stopped and i would clear up SOOOn....thnaks

Share this post


Link to post
Share on other sites

I've had a few of that nature in the first month... dealing with a whole colony of medium-grade zits from the right side of my nose down to the jaw. Take that colony away and my face would be respectable.... but not to be.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×